Archived

This topic is now archived and is closed to further replies.

Switching Form Retin-A Micro To Tazorac

4 posts in this topic

Hello,

Just wanted some advice on the acne topical called Tazorac. I have had very good results with Retin-A MICRO 0.1% for the past three months, but my dermatologist has insisted that a use Tazorac cream 0.1% instead. Any advice on what I should expect? Is it going to cause another Initial breakout? Is it going to bring back the dryness that came with Retin-A for the first few weeks? Any advice would be helpful; I just started my new job yesterday and definitely want to keep my skin looking like it does now to give a good first impression.

Thanks,

Trevor

Share this post


Link to post
Share on other sites

I always say if its not broken, dont fix it. Tazorac is the MOST IRRITATING topical so despite what your demr says, if retin a is doing it for you, don't mess up a good thing - you may regret it

1 person likes this

Share this post


Link to post
Share on other sites

Exactly what I was thinking. But I don't think she was giving me an option, so ill have to try it.

Share this post


Link to post
Share on other sites

If you're paying her, you DO have a choice. Don't let her talk you into doing something you're unsure of, after all, its your face.

1 person likes this

Share this post


Link to post
Share on other sites